# SDR ASOA20120119010

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 16,225 hours, 10,163 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 7021170951
- Part serial: 04071431
- Condition: Odor
- Location: Fgc
- Part time: 2,488 hours, 1,797 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW REPORTED AN ELECTRIC ODOR IN THE COCKPIT FROM AUTOP PANEL.  MX INSPECTED THE ACFT AND R & R THE FLIGHT GUIDANCE COMPUTER, OPS TESTED WITH NO DEFECTS, ANDTHE ACFT WAS APPROVED FOR RETURN TO SERVICE.
